We are 145,005 members in 73 forums discussing 114,830 topics.

Help with Abbreviations

All TopicsForum: Hormonal Therapy - Before, During and After → Topic: Tamoxifen and period like cramping

Topic: Tamoxifen and period like cramping

Forum: Hormonal Therapy - Before, During and After — Risks and benefits, side effects, and costs of anti-estrogen medications.

Posted on: Jun 7, 2011 12:10AM

gutsy wrote:

I have been on tamoxifen since February 2011, very little side-effects, so I thought. For the last couple of days I have had these cramps in pelvic area and also in my back. I have not had a period since I started chemo in October 2010. Anyone else with similar symptoms. It scares me when symptoms start out of the blue.

Log in to post a reply

Posts 1 - 7 (7 total)

Log in to post a reply

Jun 7, 2011 06:25AM LtotheK wrote:

I get this to some degree, and I've heard it's common:  feeling like you are PMSing, but without the period.

I sure hope in the next five years they come up with a better plan for all of us.  I also suffer from low-grade, chronic back and groin pain compliments of Tamox.

Log in to post a reply

Jun 7, 2011 02:50PM Luan wrote:

Gutsy, you're not alone....PMS like symptoms all over again....have not had a period since chemo either, that was one year ago, so "officially" in menopause.  It feels like my ovaries are screaming Yell

Don't knock at death's door. Ring the bell and run. He hates that.

Dx 10/2009, IDC, 2cm, Stage IIIa, Grade 1, 2/5 nodes, ER+/PR+, HER2-
Log in to post a reply

Jun 7, 2011 06:47PM gutsy wrote:

thank you everyone, I hope other people will share their experiences. I have done a google search on Tamoxifen and back pain and came up empty-handed, that got me even more scared. It is more a dull pain and gets relieved when I change positions etc.

Log in to post a reply

Jun 7, 2011 06:59PM sanbar8771 wrote:

I have been on Tamox for 6 months and I am having PMS like cramps as well. I am also having an occasional pain in my groin area. I asked my Dr about it and she said that this is normal on Tamox. I am not sure about back pain though. Thanks for the info ladies.

Dx 5/7/2010, IDC, 2cm, Stage IIb, Grade 3, 2/15 nodes, ER+/PR+, HER2-
Log in to post a reply

Jun 20, 2011 01:26AM slinky wrote:

I have been on Tamox and Lupron shots for 4 months. I still get cramps and PMS symptoms.

Log in to post a reply

Aug 16, 2011 03:15PM MaryQ80 wrote:

I have only been on tamoxifen for 15 days and have been having severe cramping and nausea.

Log in to post a reply

Aug 17, 2011 09:05AM Houndmommy wrote:

I've been on Tamoxifen for almost a year and when I get my period I have awful cramping.  In all my years of having a period, I never had cramps, until now, with Tamoxifen.

Unimx 5/17/10 - IDC, ILC, DCIS, LCIS found. Oncotype DX 14. All tumors are ER/PR+ and HER2-.

Dx 4/26/2010, IDC, 1cm, Stage I, Grade 2, 0/2 nodes, ER+/PR+, HER2-